# SDR SWAA2013040814511

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,829 hours, 46,357 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 10618333
- Part serial: 3621
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW ARCED AND CRACKED AT BOTTOM OF WINDOW AND BOTTOM CORNERS.  REMOVED AND REPLACED WINDOW CONTROLLER AND REMOVED AND REPLACED F/O'S SLIDING WINDOW (R2) IAW M/M.
